MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report.Without a product return, no product evaluation is able to be conducted.Product was scrapped at hospital.Review of traceability and review of the device history records did not reveal any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.Waiting on additional information.Investigation is still in progress.Conclusion is not yet available.Product discarded.
 
Event or Problem Description
Mobi-c p&f us : revision due to pain.It was reported by sales rep.That a mobi-c implant had to be removed from a patient.The surgeon for revision was not the original surgeon.It was implanted sometime back in 2016 according to patient.Sales rep is not sure of the doctor.The patient reported continued pain after the original surgery with very little improvement.Dr noted that upon removal nothing appeared to be wrong with the device.Patient had an acdf fusion after removal of mobi c device.Unsure of any contributing factors.Patient notified doctor that the original mobi c surgery never really helped alleviate her symptoms.X-rays were provided.Waiting on additional information.
 
Additional Manufacturer Narrative
Correction to: a1, b5, b6, d1, d2 (common device name), e1, e2, e3, g3, h3, h6 (patient code, and device code).Additional information: b2, b7, e4, g5 (510k), h6 (method, results, and conclusion codes).The device was not returned for evaluation.However, a photo and x-rays were provided and used for evaluation.This allowed for limited visual examination of implant placement.Implant appears to be positioned correctly within the disc and there are no visual defects present in device photo.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that a mobi-c implant was removed from a patient several years after initially implanting.The patient reported continued pain after the original surgery with very little improvement.The surgeon noted that upon removal, nothing appeared to be wrong with the device.

Brand Name
IMPLANT MOBIC M ST 15X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8706936
Report Number3004788213-2019-00182
Device Sequence Number2268241
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062(17)210301(10)5265433
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model NumberN/A
Device Catalogue NumberMB3555
Device Lot Number5265433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;